After Juvederm Lips Injections I Have Chill, Body Aches, Low Grade Fewer, Swollen Painful Lip, Bump Like Blister?

I head my juviderm for lips 5 days ago. My upper lip was anproportional, because of history bells palsytwice. Next day I start having chill body paine.I started amoxicilyn, but did not help. Start heaving low grade fewer. Hulf of the top lip which was not working and disform from bells palsy is swolen ,tender and hard. Also this hulf has a big bump, seemth like some liquid inside or blister. I have history of herpes only in blood test, never on my lip Also iflammation history. Valtrex?

Doctor Answers (6)

Bump and Fever after Juvederm to Lips

+1

    Systemic infection from Juvederm to the lips would be very unusual.  If there is concern for infection see your plastic surgeon or injector.


Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

Side effects of Juvederm

+1

Sorry to hear about the side effects you are experiencing following your Juvederm treatment. The things you are experiencing are not typical following Juvederm injections, and may be related to something else. In general, Juvederm injections may result in:

1) Swelling
2) Light bruising
3) Lumps or irregularities
4) Tenderness around injection site

The tenderness you are experiencing is normal, and the hardness is likely a result of the swelling. The bump could be a result of too much filler, or filler injected too superficially. It may also be due to swelling, so you would need to give it some time before taking action. If necessary, any excess filler can be dissolved with the enzyme hyaluronidase. A history of herpes in a blood test should not influence the side effects you are experiencing. You would have to be more specific about inflammation history, what was the inflammation due to? Lastly, Valtrex should not influence a reaction following treatment with Juvederm. I would recommend visiting your physician right away, as there may be another issue that needs attention. I hope this helps, and good luck.

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 21 reviews

Juvederm in lips can trigger herpes.

+1

Hi.

See your doctor right away. You probably need treatment with Valtrex, but cannot really advise long distance.

George J. Beraka, MD (retired)
Manhattan Plastic Surgeon
5.0 out of 5 stars 9 reviews

You might also like...

Fever, aches and bump like blister on lip after Juvederm injections?

+1

Sounds like you may be having a herpes outbreak. The symptoms are very classic. Injections of fillers in lips can trigger a Herpes outbreak even if you never had one in that location. The typical treatment is Valtrex or Acylovir.  In the future if you take the medication ahead of time you might be able to avoid a breakout altogether.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 132 reviews

Juvederm

+1

The symptom complex you are describing sounds like a viral illness, possibly the flu.  If you have a history of fever blisters, contact your Doctor right away so that you can be evaluated and possibly prescribed antiviral medication.

Stephen Prendiville, MD
Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 31 reviews

Aches and pains and lip blister after Juvederm

+1

Seems like what you're experiencing is coincidental to the time of your injections and is the dreaded flu that's hitting everyone hard this season. Additionally, it sounds like you have a herpes outbreak, which could have been triggered by injections into the lip area, as well as the flu. I would recommend Valtrex or Acyclovir for that portion. Having herpes in the blood means you can have an outbreak at any point in time.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.